# SDR DALA2023082306849

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CORROSION ON SPIGOT RECEPTACLE FITTING ON RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT RECEPTACLE FITTING ON RH PYLON PER A320 SRM 54-51-12. (2931018)
